# SDR SWIA20250527410

- Difficulty date: April 10, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ANGLE BETWEEN FS621 AND FS625 AT STGR14R IS CRACKED. (C-CHECK RO 05/27/2025)INSTALLED NEW ANGLE (INTERCOSTAL) AT STR 14R, FS 625 IAW CRJ200 SRM 51-40-11, 51-42-21. REFERENCE CONTINUATION CARD FOR WORK PERFORMED. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
